# SDR CALA2021110302019

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 58,262 hours, 17,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113N330021
- Condition: Missing
- Location: Rt Outbd Main Fl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 2 RIGHT WING OUTBD MAIN T/EDGE FLAP COMPLETELY MISSING SEAL AT INBOARD END (WHERE INBOARD & OUTBD FLAPS MEET) -- SEE PHOTO PHOTO ADDED PHOTO - SEAL MISSING 42" LONG -- SDR REQUIRED PER GMM 02-30-95 INSTALLED & SECURED NEW SEAL AT INBOARD END OF RIGHT WING OUTBD MAIN T/EDGE FLAP . REF IPC 57-53-10-51. ADD EMP:U252329,U246603
